New proofs in default logic theory

G. Antoniou, E. Langetepe, V. Sperschneider

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The proofs of theorems in default logic are often quite complicated and therefore error-prone. In this paper we introduce an operational interpretation of default logic and show its usefulness in providing technically simpler proofs for well-known results. We especially turn our attention to ordered, semi-normal default theories. We point out that Etherington's result and most of the citations and improvements in the literature are wrong, give the correct version and a totally new, technically clearer and more comprehensive proof.

Original languageEnglish
Pages (from-to)215-229
Number of pages15
JournalAnnals of Mathematics and Artificial Intelligence
Volume12
Issue number3-4
DOIs
Publication statusPublished - 1 Dec 1994
Externally publishedYes

    Fingerprint

Cite this